# SDR UALA2013032501824

- Difficulty date: March 22, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 40,258 hours, 16,468 cycles
- Engine: Iae V2522A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: A253150202
- Part serial: Y00608
- Condition: Leaking
- Location: Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BRAKE SHUT OFF VALVE IS LEAKING FROM WEEP HOLE (2579GM).  REPLACED PARK BRAKE VALVE 2579GM, OPS AND LEAK CHECKED GOOD.
